Translator Disclaimer
September 2016 The entirely coupled region of supercritical contact processes
Achillefs Tzioufas
Author Affiliations +
J. Appl. Probab. 53(3): 925-929 (September 2016).

Abstract

We consider translation-invariant, finite-range, supercritical contact processes. We show the existence of unbounded space-time cones within which the descendancy of the process from full occupancy may with positive probability be identical to that of the process from the single site at its apex. The proof comprises an argument that leans upon refinements of a successful coupling among these two processes, and is valid in d-dimensions.

Citation

Download Citation

Achillefs Tzioufas. "The entirely coupled region of supercritical contact processes." J. Appl. Probab. 53 (3) 925 - 929, September 2016.

Information

Published: September 2016
First available in Project Euclid: 13 October 2016

zbMATH: 1351.60131
MathSciNet: MR3570104

Subjects:
Primary: 60K35
Secondary: 82843 , 82C43

Keywords: asymptotic shape theorem , contact processes , coupling , coupling event , coupling time , finite range

Rights: Copyright © 2016 Applied Probability Trust

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 3 • September 2016
Back to Top